First passage times for general sequences of random vectors: a large deviations approach

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

First passage times for general sequences of random vectors: a large deviations approach. / Collamore, Jeffrey F.

In: Stochastic Processes and Their Applications, Vol. 78, No. 1, 1998, p. 97-130.

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Collamore, JF 1998, 'First passage times for general sequences of random vectors: a large deviations approach', Stochastic Processes and Their Applications, vol. 78, no. 1, pp. 97-130.

APA

Collamore, J. F. (1998). First passage times for general sequences of random vectors: a large deviations approach. Stochastic Processes and Their Applications, 78(1), 97-130.

Vancouver

Collamore JF. First passage times for general sequences of random vectors: a large deviations approach. Stochastic Processes and Their Applications. 1998;78(1):97-130.

Author

Collamore, Jeffrey F. / First passage times for general sequences of random vectors: a large deviations approach. In: Stochastic Processes and Their Applications. 1998 ; Vol. 78, No. 1. pp. 97-130.

Bibtex

@article{6f4317c15f08409bb8f989b1e3f3338e,
title = "First passage times for general sequences of random vectors: a large deviations approach",
author = "Collamore, {Jeffrey F.}",
year = "1998",
language = "English",
volume = "78",
pages = "97--130",
journal = "Stochastic Processes and Their Applications",
issn = "0304-4149",
publisher = "Elsevier BV * North-Holland",
number = "1",

}

RIS

TY - JOUR

T1 - First passage times for general sequences of random vectors: a large deviations approach

AU - Collamore, Jeffrey F.

PY - 1998

Y1 - 1998

M3 - Journal article

VL - 78

SP - 97

EP - 130

JO - Stochastic Processes and Their Applications

JF - Stochastic Processes and Their Applications

SN - 0304-4149

IS - 1

ER -

ID: 32221454